# SDR ASAA2015101013428

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,969 hours, 8,236 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT, RT SIDE OVERHEAT ILLUMINATED.  ACFT GROUNDED.  SWAPPED CONTROL CABIN RT SIDE WINDOW SENSOR IAW WDM 30-41-00.  CONTROL CABIN RT SLIDING WINDOW HEAT, OPS CK NORMAL IAW MM 30-41-00-710-801.
